# SDR FDEA201111235008

- Difficulty date: November 23, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A57960000002
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, 5 INCHES FROM INBD EDGE FOUND LOWER SURFACE DRAIN HOLE ELONGATED.  CARRIED OUT REPAIR IAW EA NR 6-  5750-155851,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
